# SDR AALA201803279019

- Difficulty date: March 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 54,410 hours, 20,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT UNDER THE L.  FLIGHT ATTENDANT JUMPSEAT IS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY.  OPS CHECKED GOOD.
